# SDR ZW0A0210202

- Difficulty date: September 29, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 29,538 hours, 14,721 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A VERY STRONG FUEL ODOR WAS REPORTED IN COCKPIT AND SLIGHTLY IN C ABIN. FLIGHT RETURNED TO STL.  UNABLE TO FIND ANY FUEL LEAK.  CHANGED THE WATER SEPERATORS AND ACCOMPLISHED A PACK BURN OUT TO ELIMINATE THE ODOR.
